# SDR UIEA2018040400540

- Difficulty date: March 27, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,471 hours, 15,947 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rub Strip
- Part number: 491B1313100007
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R THRUST REVERSER AFT EDGE WEAR STRIP CHAFED ON UPPER SIDE.  REMOVED THE PART IAW SRM 51-40-02 REV 105. AND INSTALLED A NEW IAW SRM 51-40-02, REV 105.
